# SDR ASAA9680204

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE DEPLOY LANYARD WAS FOUND DISCONNECTED.  RECONNECTED THE DEPLOY LANYARD AND INSPECTED THE DEPLOY MECHANISM FOR PROPER INSTALLATION AND SECURITY.  (M)
